65625members
345877posts
cancel
Showing results for 
Search instead for 
Did you mean: 

capceitabine

8 REPLIES 8
Highlighted
Member

Re: capceitabine

Hi again ND

 

Ah OK well I will check about Omega 3.

A friend recommended Turmeric Chai tea which I was expecting to be disgusting but actually, made with Oatly milk, it's quite manageable!

Sorry to hear about the nausea - can they not give you something for it?

I start Cap on the 15th April.

 

Deb xx

Highlighted
Member

Re: capceitabine

Hi Deb,

 

no worries.😊

 

when I was on Pablocilib, oncologist did not allow any supplements except Vit D3, which I am still taking.

 

With capceitabine, he said I could add Tumeric, but that’s it.

 

I have constant feeling of nausea at the moment so trying to eat small amounts but often enough.

 

i hope you are all well.

 

thank you 

ND

 

Highlighted
Member

Re: capceitabine

Hi ND

So sorry for delay in replying but there were issues with posting in the week and I've only just come back on.

In answer to your question about supplements, since my primary diagnosis I've been taking Vit D3 and statins (both recommended by onc) and low dose aspirin (after discussion with my GP).  However having now had a secondary diagnosis after 29 months I don't feel I can recommend any of those and I've stopped taking the aspirin.  I have read that Omega 3 can help with chemo SEs so I will give that a go. How about you?

Hope the Cape is still going OK?

love Deb xx

Highlighted
Community Champion

Re: capceitabine

Hi Deb

Yes, I agree the thread is not so well used at the moment, it all depends on how many ladies are currently on a particular treatment. Also this forum does have an annoying habit of going to the very first posts of a thread, not the latest, so you can often see things written many years ago - especially on a popular thread like the capecitabine one!  Anyway glad you have found some info on the private part of the forum but not everyone, including me, is on that part so any general enquiries still get seen and hopefully responded to if you add to an existing, relevant thread.

Nicky x

Highlighted
Member

Re: capceitabine

Hello Deb,

 

I have Estrogen positive cancer.

started the tablets on Thursday evening... so far no major side effects except bloated tummy and very sore/ painful back... so not sure if the medication  is working or the metas in spine at work, so to speak!!!

I was given the option of chemo tablets or IV chemo at my last appointment and all I can say glad I picked tablets considering the current situation. I’m hoping these tablets work and last a lot longer than 6 months!!

 

Do you take any other supplements?

 

Hope all goes well for you, Deb🥰🤔

Highlighted
Member

Re: capceitabine

Hi Nicky

So sorry to muscle in on your reply to ND but I too have posted on the private secondary forum today about starting Capecitabine having been diagnosed with triple neg lung mets.  I saw the thread you bumped up for ND but to be honest I'm finding navigating these forums a bit of a nightmare! I looked at the first and last messages on the thread but they all seemed so old so I'm obviously doing something wrong?! 🙄

Deb x

Highlighted
Member

Re: capceitabine

Hi ND

Sorry to read your post. I have posted today too on the private Secondary group. I am likely to be starting Capecitabine after talking to my nurse as I think my onc feels it's the only option at the moment due to the dreaded CV as it's taken orally so avoids hospital visits?  Will be discussing with my onc on Wednesday. Hope you don't mind me asking but is your cancer triple neg?

Good luck with the treatment. Deb xx

Highlighted
Community Champion

Re: capceitabine

Sorry to hear of your progression and that you are moving on to Capecitabine.

It is a very doable chemo but obviously has it’s side effects as they all do. 
There’s a long thread which I will ‘bump’ up for you to look at and maybe see who else is on it at the moment, it varies all the time as to what treatments us secondary ladies are on. I wouldn’t say that it only lasts for 6 months either, that’s quite a negative amount of time your oncologist has said. I know of ladies who have been on it for months and months, if not years!
Good luck

Nicky x

 

Member

capceitabine

Hello All,

 

So I was diagnosed last year with breast cancer which had spread to lymph node under armpit, three liver lesions and just visible lesion on the spine under a PET scan. 
I was started on Pablocilib..worked great for 7 months and last scan at the beginning of this month showed the liver lesions were back and so too the bone lesions.

my Oncologist has changed to capceitabine.

 

pretty bummed ☹️ that pablocilib didn’t work (was told average 2yrs). 
oncologist said this chemo tablets work for an average of six months!!

i start my first cycle this Thursday and will be self isolating for the next three months because of COVID-19!!! 😖

 

Any advice would be great.

or suggestions 

thank you 

ND